| Model Number |
B35200 |
| Medical Device Problem Codes |
High impedance (1291); Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/26/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that patient had a high impedance values of >5000ohms with segment 9b.The caller indicated that the impedance issue was discovered when the implantable neurostimulator (ins) was interrogated today.The patient reported that they hit their head in july and the caller thought that may be related to the impedance issue.The caller reported that they sent log files to engineering.Troubleshooting was not required.The issue was not resolved through troubleshooting.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.